# SDR P5CA9600434

- Difficulty date: July 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bracket
- Part number: 65B054201
- Condition: Bent
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENT LEFT BODY GEAR LOWER DRAG STRUT SEGMENT BRACKET FOR BUNGEE, FOUND ON BLOWN TIRE INSPECTION.  REPLACED BRACKET PER BOEING SRM 51-10-01.
